RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1994, Volume 35, Number 6, Pages 1195–1209 (Mi smj672)  

Minimal foundations of geometry

A. D. Aleksandrov


Full text: PDF file (2902 kB)

English version:
Siberian Mathematical Journal, 1994, 35:6, 1057–1069

Bibliographic databases:

UDC: 514.12.01
Received: 20.12.1993

Citation: A. D. Aleksandrov, “Minimal foundations of geometry”, Sibirsk. Mat. Zh., 35:6 (1994), 1195–1209; Siberian Math. J., 35:6 (1994), 1057–1069

Citation in format AMSBIB
\Bibitem{Ale94}
\by A.~D.~Aleksandrov
\paper Minimal foundations of geometry
\jour Sibirsk. Mat. Zh.
\yr 1994
\vol 35
\issue 6
\pages 1195--1209
\mathnet{http://mi.mathnet.ru/smj672}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1317531}
\zmath{https://zbmath.org/?q=an:0881.51016}
\transl
\jour Siberian Math. J.
\yr 1994
\vol 35
\issue 6
\pages 1057--1069
\crossref{https://doi.org/10.1007/BF02104706}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QB94900001}


Linking options:
  • http://mi.mathnet.ru/eng/smj672
  • http://mi.mathnet.ru/eng/smj/v35/i6/p1195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:520
    Full text:290

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018